| Model Number |
SC-1140 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred five years prior to the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50 serial number: (b)(6).Batch/lot number: 7071404 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2352-50 serial number: (b)(6).Batch/lot number: 7071265 model/catalog description: linear 3-4 lead 50 cm unique identifier (udi)#: (b)(4).
Event or Problem Description
It was reported that the patient was not getting pain relief.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were explanted.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred five years prior to the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi)#: (b)(4).Model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi)#: (b)(4).Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that all device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.
Event or Problem Description